# SDR AALA20011272

- Difficulty date: June 19, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - FLT 161 - LEFT HIGH STAGE VALVE CAME ON DURING TAKEOFF.  PLACARDED HIGH STAGE VALVE, INOPERATIVE PER MEL.  TROUBLESHOT PER MM 36-00-99-1 FIG 101.  REPAIRED/REPLACED PER FINDINGS.  (M)
